# SDR WRLA2008041

- Difficulty date: March 14, 2008
- Submitted: April 7, 2008
- Operation: Air carrier
- Aircraft: N380WA
- Make and model: Doug MD-11F
- Aircraft serial: 48407
- Engine: Pwa PW4460
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: ANB71745
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND LT INTERNAL FLAP SUPPORT SHEAR CLIP CRACKED AT STA Y=1521.  FABRICATE SHEAR CLIP IAW ENGINEERING INSTRUCTION W2008P53B-226 REV 00.  REF EGAT NR U05012.
